# SDR CALA2013120393407

- Difficulty date: November 30, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 39,897 hours, 17,311 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN LT SIDE FUSELAGE ALONG CIRCUMFERENTIAL JUST FWD OF WATER SERVICE PANEL AT EYE LEVEL.  DENT LOCATED AT FRAME 28L & JUST BELOW STRINGER 34L.  DENT IS SMOOTH NO CREASES, APPROXIMATELY 3 IN X 4 IN & .007 DEEP.  PERFORMED EXT DVI, NO CRACKS NOTED.  DENT IS ALLOWABLE IAW SRM 53-21-11 DIAGRAM 103.
